MAUDE Adverse Event Report: CODMAN DISPOSABLE PERFORATOR 9MM; DRILLS, BURRS, TREPHINES & ACC.

CODMAN DISPOSABLE PERFORATOR 9MM; DRILLS, BURRS, TREPHINES & ACC.
Model Number 26-1223
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
As reported by the rep, a codman perforator failed to disengage after drilling completely through the bone.There was no adverse consequences to the patient.No delays were reported.
 
Additional Manufacturer Narrative
(b)(4).The device was returned for evaluation.The perforator was visually inspected; no anomalies were found.Functional testing was then performed per the test method.A series of holes were drilled without issue.The device functioned as intended.A review of manufacturing records found the device met specification when released to stock.Based on the results of the investigation, the reported issue could not be confirmed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Additional Manufacturer Narrative
The device has been returned for evaluation.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
CODMAN DISPOSABLE PERFORATOR 9MM
Common Device Name
DRILLS, BURRS, TREPHINES & ACC.
MDR Report Key7746764
Report Number1226348-2018-10560
Device Sequence Number1319659
Product Code HBF
UDI-Device Identifier10886704005124
UDI-Public(01)10886704005124(10)HM9055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K791101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number26-1223
Device Catalogue Number26-1223
Device Lot NumberHM9055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer09/17/2018
11/21/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date10/03/2018
12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR